Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had skin tags removed with liquid nitrogen from neck and shoulders, reappearing. Do they ever stop appearing?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
I have had skin tags removed with liquid nitrogen on various occasions, mostly on my neck and shoulders. But I notice that I keep seeing new tiny ones all over my neck and shoulders. They don't bother me but I wonder what causes their continual appearance.
Do they ever stop appearing and why do they appear?
Posted Sun, 22 Jul 2012 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 57 minutes later
Thanks for writing in.

Skin tags recurrences are very common. They occur commonly due to a sudden increase in the weight of the person over a period of 6 months or it can occur to due to hereditary reasons or due to a condition of insulin resistance or even in pre-diabetic or diabetic states .

The best way to remove them is by radiofrequency at the dermatologist's clinic. However , unfortunately there is no way to prevent their occurrence .

Thanks and take care
Above answer was peer-reviewed by
Follow-up: Had skin tags removed with liquid nitrogen from neck and shoulders, reappearing. Do they ever stop appearing? 17 minutes later
Thank you. I have had them for several or more years. Insurance only covers spraying with liquid nitrogen, though sometimes it leaves slight marks. My glucose is just over 100 and I am dieting.
Either way could a person ever become covered with little tiny skin tags that are not bothersome?
Answered by Dr. Pravin Banodkar 5 minutes later
Thanks for writing back.

Yes an individual can keep getting recurrent skin tags even otherwise. However they will never spread all around the body . They would be largely restricted on the folds like neck , underarm and groin .

Thanks and take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor